An irregular grid approach for pricing high-dimensional American options

S.J. Berridge, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)

Abstract

We propose and test a new method for pricing American options in a high-dimensional setting. The method is centered around the approximation of the associated complementarity problem on an irregular grid. We approximate the partial differential operator on this grid by appealing to the SDE representation of the underlying process and computing the root of the transition probability matrix of an approximating Markov chain. Experimental results in five-dimensions are presented for four different payoff functions.
Original languageEnglish
Pages (from-to)94-111
JournalJournal of Computational and Applied Mathematics
Volume222
Issue number1
Publication statusPublished - 2008

Fingerprint Dive into the research topics of 'An irregular grid approach for pricing high-dimensional American options'. Together they form a unique fingerprint.

  • Cite this